# SDR SWAA2024100828378

- Difficulty date: August 21, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT RH SIDE AT PASSENGER CABIN 2024-533181<[01] REPLACED BATTERY PACK EMERGENCY EXIT RH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 EXCEPTED STEP 4. E. (3) (A) AND 4. F. (1);[02] CORRECTED STEP 1 REPLACED BATTERY PACK EMERGENCY EXIT RH SIDE AT PASSENGER CABIN AND TEST IS OK IAW B737-700 AMM 33-51-06-960-805 EXCEPTED STEP 4. E. (3) (A) AND 4. F. (1);[03] TASK COMPLETED  TEST OK
